# SDR 2005FA0000396

- Difficulty date: February 25, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N421CT
- Make and model: Cessna 421B
- Aircraft serial: 421B0510
- Engine: Cont GTSIO520C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 502205053
- Condition: Cracked
- Location: Wings
- Part time: 6,881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, NOTED CRACKS IN LT AND RT WING T/E RIBS AT FORWARD END AFT SPAR ATTACHMENT POINT AREAS.  AFFECTED RIBS ARE FIRST RIBS IB OF SPOILER SYSTEM ACTUATOR ATTACH POINTS.  ALSO FOUND CRACKED AREA IN WING OB T/E SKIN PANEL AT ATTACHMENT POINT TO WS 118.24 T/E RIB, ALSO ADJACENT TO THE RT SPOILER AREA.  AIRCRAFT HAD A MFG ELECTRIC/HYDRAULIC SPOILER SYSTEM INSTALLED PREVIOUSLY IAW STC SA4755NM.  SUSPECT IN-FLIGHT STRESSES FROM NORMAL OR HIGH-SPEED OPERATIONS CAN BE CAUSING ACCELERATED FATIGUE IN THESE AREAS.  RECOMMEND ROUTINE CLOSE VISUAL INSPECTION OF THESE AREAS.  (K)
